# SDR 20001108SH031

- Difficulty date: August 16, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Vapor Lock
- Location: Fuel Distribute
- Part time: 662 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AT 2,400 RPM, NO CLIMB POWER.  TRIED ADJUSTING  MIXTURE SETTINGS, NOTHING WORKED.  ENGINE COUGHED ON DOWNWIND, ACFT WOULD NOT CLIMB.  MAINT ATTEMPTED ENGINE START AFTER PARKING ACFT.  ENGINE WAS VAPOR LOCKED, WITH ELEC BOOST PUMP ON AND MIXTURE IN FULL RICH, NO FUEL FLOW COULD BE ATTAINED, NO FUEL WOULD FLOW FROM DRAIN.  AFTER ENG COOLED, APPROX 1 HOUR, ENGINE WAS STARTED, OIL TEMP INDICATED 150 DEGREES FAHRENHEIT.  ENGINE OPERATION WAS NORMAL, FULL POWER COULD BE DEVELOPED, AND MAGNETO CHECK NORMAL.  ADJ MADE TO THE IDLE MIXTURE TO ENRICH IT, AND THE IDLE SPEED RE-ADJUSTED.  AIRCRAFT TEST FLOWN, RELEASED FOR FLIGHT WITH NO ABNORMALTIES NOTED.  ENGINE FUEL SERVO REPLACED IN JULY, SAME PROBLEM.(X)
